# SDR SWIA201438578

- Difficulty date: July 6, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 39,608 hours, 57,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED & WHITE FLOOR EMERGENCY LIGHT IN FRONT INOPERATIVE.  R & R LIGHT ASSEMBLY IAW AMM.
